MAUDE Adverse Event Report: ULTI MED, INC. ULTICARE SHORT PEN 31G X 8 MM; NEEDLE, HYPODERMIC, SINGLE LUMEN

ULTI MED, INC. ULTICARE SHORT PEN 31G X 8 MM; NEEDLE, HYPODERMIC, SINGLE LUMEN
Lot Number 7210106
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Using ulticare short pen 31g x 8 mm.Needle is very flexible and have several issues with it including the needle bending and penetrating the safety cap when bring recapped.Also have one instance where the needle was apparently bend before being capped resulting in the needle being collapsed into a spaghetti bowl.Fda safety report id # (b)(4).

Brand Name
ULTICARE SHORT PEN 31G X 8 MM
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ULTI MED, INC.
excelsior MN 553
MDR Report Key13026099
Report NumberMW5106140
Device Sequence Number5433173
Product Code FMI
UDI-Device Identifier20357515095859
UDI-Public(01)20357515095859
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/15/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number7210106
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2021
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight145 KG
Patient EthnicityNon Hispanic
Patient RaceWhite